# SDR 97FDEA00400

- Difficulty date: July 1, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N463FE
- Make and model: Boeing 727225
- Aircraft serial: 22551
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Bs 400
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION AT NUT PLATE HOLE AT EDGE OF FLOORBEAM BS 400, RBL 35.  REMOVED CORROSION PER SRM 53-10-01, INSTALLED DOUBLER REPAIR PER SRM 53-10-1.
